# SDR R61A201505280366

- Difficulty date: May 28, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 21,317 hours, 16,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Setscrew
- Part number: ANS6F524H16
- Condition: Corroded
- Location: L1 Door Ramp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, THE L1 DOOR AFT LOWER RAMP SET SCREW FOUND CORRODED.   R & R SET SCREW IAW AMM 53-10-021.
